# SDR 07FDEA03326

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,952 hours, 19,398 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASHERS USED BY OLD REPAIR ON RUDDER ARE NOT CONFORM TO SRM 55-41-12/PB 201/FIG 216.  DELAMINATION, CORRODED AND TOO SHORT FASTENERS.  DELAMINATION OF GFRP FITTING CONNECTION REPAIR PERFORMED AT ALL HINGE FITTINGS IAW SRM 55-41-12/FIG 216.
